MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-CALIF AXS VECTA 046 CATH 146CM - US; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

STRYKER NEUROVASCULAR-CALIF AXS VECTA 046 CATH 146CM - US; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number INC-11814-146
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter (subject device) was used in the thrombectomy procedure.However, the physician was unable to aspirate the thrombus as the subject device was felt to be leaking near shaft.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient.
 
Additional Manufacturer Narrative
D4 ¿ expiration date ¿ added.D4 ¿ gtin ¿ updated.D9 - product available to stryker - updated.D9 - returned to manufacturer on ¿ updated.H3 - device evaluated by mfg ¿ updated.H4 ¿ manufacturing date - added.Based on the results of the dhr (device history record) review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.During visual inspection, the catheter was returned with tegaderm dressing attached to it.The catheter shaft was found to be broken/fractured.The catheter distal shaft was found to be kinked/bent.A functional evaluation was not performed due to the damage noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event of 'catheter shaft leaked during use' could not be replicated during device analysis; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that when the operator guided the subject aspiration catheter and attempted to aspirate the thrombus using the aspiration pump; it could not be aspirated at all and felt like air was leaking from the shaft near the hub.Additional information provided by the customer indicated that the device was prepared for use as per the dfu.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/ prior to use on the patient.The catheter was returned with tegaderm dressing attached.The catheter shaft was found to be broken/fractured.The catheter distal shaft was also found to be kinked/bent.Navigation through tortuous m2 anatomy may have placed bending stress on the catheter shaft, which might have contributed to a shaft leak during aspiration.Improper flush maintenance alone would not be expected to cause a shaft breach, although high suction pressure might have increased stress on the device.Based on review of all available information an assignable cause of procedural factors will be assigned to the reported event of 'catheter shaft leaked during use' as well as analyzed events of 'catheter shaft kinked/bent' and 'catheter shaft broken/fractured during use' as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description

Brand Name
AXS VECTA 046 CATH 146CM - US
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
Manufacturer (Section G)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24425469
Report Number3008853977-2026-00002
Device Sequence Number17612013
Product Code QJP
UDI-Device Identifier07613327519365
UDI-Public(01)07613327519365(17)271210(10)26125-01
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberINC-11814-146
Device Lot Number26125-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHIKAI GUIDEWIRE (NON STRYKER)
Patient SexUnknown